# SDR 9506323219

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 12652
- Condition: Making Metal
- Location: B Hyd Syst
- Part time: 12,652 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM DTW, RECEIVED 'HYD B SYS LO PR' MESSAGE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND PRESSURE RETURNED TO 1750 PSI.  DECISION WAS MADE TO RETURN TO DTW WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND THE BLUE HYDRAULIC SYSTEM CASE DRAIN FILTER DIFFERENTIAL PRESSURE INDICATOR POPPED.  REPLACED THE BLUE HYDRAULIC SYSTEM ELECTRIC PUMP.  OPERATIONAL CHECK OK.
